Skip to Content

Is it safe to stop taking elmiron abruptly or do you need to wean yourself off gradually?

Answers (1)

1 Mar 2011

It is ok to stop abruptly as I have had to before operations due to the blood thinning properties of the drug. Also Elmiron only works after taking for many weeks so you will still feel benefits of the drug for a good while after you stop taking it. I hope this helps.

bluestar582000 1 Mar 2011

Thank you very much

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My son takes vyvance... has for about 3 months... he now has tics?

tics syndrome... had an eeg done and it came back perfect..not ceasars. i want to take him off the meds but dont know if i can just have him STOP ...

1 answer 28 May 2010

I have been taking victoza for 5 days and feel alot of the side affects.Can I stop taking abruptly?

I do not have high blood sugar,was prescribed to help with weight loss only. I want to stop taking, can i stop abruptly?

2 answers 15 Mar 2011

I have been taking sertraline for several years, but want to stop. Do I just stop, or stop gradualy?

Don't know whether to stop cold or gradually wean myself off. Don't need an antidepressant any more.

3 answers 8 Nov 2012

Does anyone get the jitters or being shacky also irritable and dizzy from taking elmiron?

I have asked the doctor and the pharmacy they both tell me no.But i think it really is from the elmiron i just dont know what to do just want to see ...

2 answers 18 Jun 2013